Acta Mathematica

The congruence ax3+by3+c≡0 (modxy), and integer solutions of cubic equations in three variables

L. J. Mordell

Full-text: Open access

Article information

Source
Acta Math., Volume 88 (1952), 77-83.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485888714

Digital Object Identifier
doi:10.1007/BF02392129

Mathematical Reviews number (MathSciNet)
MR51852

Rights
1952 © Almqvist & Wiksells Boktryckeri AB

Citation

Mordell, L. J. The congruence ax 3 +by 3 +c≡0 (mod xy ), and integer solutions of cubic equations in three variables. Acta Math. 88 (1952), 77--83. doi:10.1007/BF02392129. https://projecteuclid.org/euclid.acta/1485888714


Export citation

Literatur

  • “On cubic equations z2=f(x,y) with an infinity of integer solutions”Proceedings of the American Mathematical Society 3 (1952), 210–217.